# SDR DALA2017052804410

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 DOOR BEAM NR 6.  REPAIRED IAW ERA 498178-14MA, REV O.
